# SDR IPXA13578201

- Difficulty date: April 28, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 21,955 hours, 13,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 14652381
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8S4, MCD AFT DECK PLATE FROM FS 1680 TO 1720 CORRODED ALONG FWD EDGE B BETWEEN RBL 55-LBL 45.  REPAIRED IAW SRM 53-60-51-2R, REPAIR 8.
